Altmetric

Applications of Bayesian model averaging to the curvature and size of the Universe

File Description SizeFormat 
1101.5476v2.pdfAccepted version183.25 kBAdobe PDFView/Open
Title: Applications of Bayesian model averaging to the curvature and size of the Universe
Authors: Vardanyan, M
Trotta, R
Silk, J
Item Type: Journal Article
Issue Date: 1-May-2011
Date of Acceptance: 28-Feb-2011
URI: http://hdl.handle.net/10044/1/29659
DOI: https://dx.doi.org/10.1111/j.1745-3933.2011.01040.x
ISSN: 1365-2966
Publisher: Oxford University Press (OUP)
Start Page: L91
End Page: L95
Journal / Book Title: Monthly Notices of the Royal Astronomical Society
Volume: 413
Issue: 1
Copyright Statement: This is a pre-copyedited, author-produced PDF of an article accepted for publication in Monthly Notices of the Royal Astronomical Society following peer review. The version of record Mihran Vardanyan, Roberto Trotta, and Joseph Silk Applications of Bayesian model averaging to the curvature and size of the Universe MNRAS (2011) Vol. 413 L91-L95 is available online at:https://dx.doi.org/10.1111/j.1745-3933.2011.01040.x
Keywords: Science & Technology
Physical Sciences
Astronomy & Astrophysics
ASTRONOMY & ASTROPHYSICS
methods: statistical
cosmological parameters
cosmology: theory
OBSERVATIONS COSMOLOGICAL INTERPRETATION
CONSTRAINTS
PARAMETERS
SELECTION
SKY
astro-ph.CO
0201 Astronomical And Space Sciences
Publication Status: Published
Appears in Collections:Physics
Astrophysics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx